Application of the exp-function method for solving nonlinear reaction–diffusion equations arising in mathematical biology

Articles > Article · 2010

Authors: Ahmet YILDIRIM, Zehra PINAR

Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 60, pp 1873-1880

DOI: 10.1016/j.camwa.2010.07.020

Summary

In this work we consider nonlinear reaction-diffusion equations arising in mathematical biology. We use the exp-function method in order to obtain conventional solitons and periodic solutions. The proposed scheme can be applied to a wide class of nonlinear equations. (C) 2010 Elsevier Ltd. All rights reserved.

View details